RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1939, Volume 6(48), Number 3, Pages 423–426 (Mi msb5836)  

On factors without centres in direct decompositions of groups

O. N. Golowin


Full text: PDF file (451 kB)

Bibliographic databases:
Received: 04.05.1939

Citation: O. N. Golowin, “On factors without centres in direct decompositions of groups”, Rec. Math. [Mat. Sbornik] N.S., 6(48):3 (1939), 423–426

Citation in format AMSBIB
\Bibitem{Gol39}
\by O.~N.~Golowin
\paper On factors without centres in direct decompositions of groups
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1939
\vol 6(48)
\issue 3
\pages 423--426
\mathnet{http://mi.mathnet.ru/msb5836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1558}
\zmath{https://zbmath.org/?q=an:0022.31401|65.0064.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5836
  • http://mi.mathnet.ru/eng/msb/v48/i3/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:126
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021